MathSciNet Relay Station
MathSciNet bibliographic data
MR1962279 11B39 (05A19 05A30 11B65)
Cigler, Johann $q$-Fibonacci polynomials. Fibonacci Quart. 41 (2003), no. 1, 31–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement